Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from Bran Tubercilosis, on R-Cinex, Rifampincin Isoniazide, which leads to eye pain and headache. Is there any other way to cure it?

hi doctor my wife suffering from Brain Tuberculosis and she is on R-Cinex 450 with Combination of Rifampincin 450 and Isoniazide 300 when this medicine running then her Eye pain start and headache also. When we stop this medicine and continue with R-cin 450 then back to recover her pain and headache. also running benadon 20 mg may be problem with benadon is it possible? plz reply me and help me.Thank you doctors.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.
Brain TB requires medications for at least 18 months. Rifampicin and isoniazid are commonly used drugs for treating brain TB. Benadon is a vitamin, pyridoxine. All these medications are safe and the mentioned symptoms in your wife are not related to these drugs.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor